Alert archive / Illinois / River Flood Warnings in 2011

River Flood Warning 1, NWS Lincoln, IL

January 1, 2011Clay County, Richland County, Illinois

NWS Lincoln, IL issued this river flood warning at Jan 1, 2011, 9:58 PM CST for Clay County, Richland County, Illinois. It took effect at Jan 1, 2011, 11:47 PM CST. It was in force for 69 hr.

The area

The counties it named.

The facts

Issued
Jan 1, 2011, 9:58 PM CST (03:58 UTC)
In effect from
Jan 1, 2011, 11:47 PM CST
Expired
Jan 4, 2011, 8:43 PM CST
In force
69 hr
Issued by
NWS Lincoln, IL
Flood severity
Minor

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 72 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 18.16 ft at Jan 2, 2011, 5:00 PM CST.

actionminormoderate510152001/0201/0301/0401/0501/06
Action stage
15 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

562 
WGUS43 KILX 020358
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
958 PM CST SAT JAN 1 2011

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES

.SYNOPSIS...THE HEAVY RAINFALL WHICH OCCURRED OVER THE LITTLE WABASH
BASIN LAST NIGHT HAS CAUSED RIVER LEVELS AT CLAY CITY TO APPROACH OR
GO JUST ABOVE FLOOD STAGE LATE TONIGHT THROUGH TOMORROW MORNING...BEFORE
BEGINNING TO FALL. 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC025-159-021758-
/O.NEW.KILX.FL.W.0001.110102T0600Z-110102T1800Z/
/CLAI2.1.ER.110102T0600Z.110102T0600Z.110102T1200Z.NO/
958 PM CST SAT JAN 1 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SUNDAY AFTERNOON.
* AT 900 PM SATURDAY THE STAGE WAS 15.9 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  TOMORROW MORNING.
* IMPACT...AT 16.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND 
  ADJACENT TO THE RIVER.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

LITTLE WABASH RIVER
 CLAY CITY         16  15.9 SAT 9 PM    16.0   14.2   12.3


$$
7 follow-up statements
999 
WGUS83 KILX 020550
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1150 PM CST SAT JAN 1 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-021950-
/O.EXT.KILX.FL.W.0001.110102T0547Z-110103T1800Z/
/CLAI2.1.ER.110102T0314Z.110102T1800Z.110103T1200Z.NO/
1150 PM CST SAT JAN 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL MONDAY AFTERNOON.
* AT 1145 PM SATURDAY THE STAGE WAS 16.5 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CREST AROUND 17.5 FEET BY SUNDAY AFTERNOON.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

LITTLE WABASH RIVER
 CLAY CITY         16  16.5 SAT 11 PM   17.1   12.3   10.3



$$
SMITH
623 
WGUS83 KILX 021521
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
921 AM CST SUN JAN 2 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-030521-
/O.EXT.KILX.FL.W.0001.000000T0000Z-110104T0200Z/
/CLAI2.1.ER.110102T0314Z.110102T1800Z.110103T2000Z.NO/
921 AM CST SUN JAN 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL MONDAY EVENING.
* AT  800 AM SUNDAY THE STAGE WAS 18.0 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.2 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW 
  AFTERNOON.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

LITTLE WABASH RIVER
 CLAY CITY         16  18.0 SUN 8 AM    16.9   14.3   11.7



$$
514 
WGUS83 KILX 030137
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
737 PM CST SUN JAN 2 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-031537-
/O.EXT.KILX.FL.W.0001.000000T0000Z-110105T1100Z/
/CLAI2.1.ER.110102T0314Z.110103T0115Z.110105T0500Z.NO/
737 PM CST SUN JAN 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL LATE TUESDAY NIGHT.
* AT 715 PM SUNDAY THE STAGE WAS 18.3 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY  
  TUESDAY EVENING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

LITTLE WABASH RIVER
 CLAY CITY         16  18.3 SUN 7 PM    18.1   17.3   15.2


$$
640 
WGUS83 KILX 031420
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
820 AM CST MON JAN 3 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES. 

.THE LITTLE WABASH RIVER NEAR CLAY CITY WILL REMAIN NEARLY STEADY 
THROUGH TUESDAY AFTERNOON...BEFORE BEGINNING TO SUBSIDE BELOW
FLOOD STAGE.

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-040420-
/O.EXT.KILX.FL.W.0001.000000T0000Z-110105T1900Z/
/CLAI2.1.ER.110102T0314Z.110103T0115Z.110105T1300Z.NO/
820 AM CST MON JAN 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL WEDNESDAY AFTERNOON.
* AT  645 AM MONDAY THE STAGE WAS 18.2 FEET. 
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

LITTLE WABASH RIVER
 CLAY CITY         16  18.2 MON 7 AM    18.2   16.2   11.6

$$
GEELHART
289 
WGUS83 KILX 040259
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
859 PM CST MON JAN 3 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-041659-
/O.EXT.KILX.FL.W.0001.000000T0000Z-110105T1400Z/
/CLAI2.1.ER.110102T0314Z.110103T0115Z.110105T0800Z.NO/
859 PM CST MON JAN 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL WEDNESDAY MORNING.
* AT 745 PM MONDAY THE STAGE WAS 18.2 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY
  WEDNESDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

LITTLE WABASH RIVER
 CLAY CITY         16  18.2 MON 8 PM    18.0   15.3   11.5



$$

SMITH
178 
WGUS83 KILX 041424
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
824 AM CST TUE JAN 4 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...

  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES.
  
.RIVER LEVELS ON THE LITTLE WABASH RIVER HAVE FINALLY BEGUN TO SLOWLY
FALL. THEY ARE EXPECTED TO DROP BELOW FLOOD STAGE OVERNIGHT. 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC025-159-050424-
/O.CON.KILX.FL.W.0001.000000T0000Z-110105T1400Z/
/CLAI2.1.ER.110102T0314Z.110103T0115Z.110105T0800Z.NO/
824 AM CST TUE JAN 4 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL WEDNESDAY MORNING.
* AT  645 AM TUESDAY THE STAGE WAS 18.0 FEET. 
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW MORNING.

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

LITTLE WABASH RIVER
 CLAY CITY         16  18.0 TUE 7 AM    15.3   11.5    9.2

$$
GEELHART
400 
WGUS83 KILX 050243
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
843 PM CST TUE JAN 4 2011
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. ALL RIVER LEVELS 
ARE EXPECTED TO SLOWLY FALL.

SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.

ILC025-159-050313-
/O.CAN.KILX.FL.W.0001.000000T0000Z-110105T1400Z/
/CLAI2.1.ER.110102T0314Z.110103T0115Z.110105T0146Z.NO/
843 PM CST TUE JAN 4 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY.
* AT  815 PM TUESDAY THE STAGE WAS 15.9 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* FELL BELOW FLOOD STAGE AT  746 PM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.7 FEET BY THURSDAY
  MORNING.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

LITTLE WABASH RIVER
 CLAY CITY         16  15.9 TUE 8 PM    15.1   11.7    9.4



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jan 1, 8:56 PM CST, 1 hour 2 minutes earlier.

Area forecast discussion, Jan 1, 8:56 PM CST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
856 PM CST SAT JAN 1 2011

.DISCUSSION...
ISSUED 849 PM CST SAT JAN 1 2011

WITH WINDS DIMINISHING ACROSS CENTRAL ILLINOIS...UPDATED GRIDS WITH
DECREASED WINDS AND LOWERED WIND GUSTS. SKIES ACROSS THE STATE
HAVE ALSO CLEARED A BIT EARLY...THEREFORE REDUCED CLOUD COVER
ACROSS MUCH OF THE CWA...LEAVING CLOUDS ACROSS NORTHERN ILLINOIS
NEAR LAKE MICHIGAN. SHOULD HAVE ZFP UPDATE OUT WITH MINOR CHANGES
SOON.

AEJ
&&

.AVIATION...
ISSUED 525 PM CST SAT JAN 1 2011

VFR CONDITIONS EXPECTED THROUGH THIS FORECAST PERIOD. BAND OF LOW
VFR CIGS CONTINUES TO SHIFT EAST THRU NORTH CENTRAL IL AFFECTING
MAINLY PEORIA AND BLOOMINGTON. SATELLITE DATA CONTINUES TO SUGGEST
A DECREASE IN COVERAGE OUT TO OUR WEST EARLY THIS EVENING AND WILL
GO WITH THAT TREND FOR PIA AND BMI. GUSTY WEST WINDS WILL GRADUALLY
DIMINISH LATER THIS EVENING AS HIGH PRESSURE SETTLES IN FROM THE
WEST. WEST WINDS WILL BACK MORE INTO THE SOUTHWEST ON SUNDAY WITH
SPEEDS OF AROUND 10 KTS.

SMITH
&&

.PREV DISCUSSION...
ISSUED 300 PM CST SAT JAN 1 2011

SHORT TERM...TONIGHT THROUGH TUESDAY...
A COOL AND QUIET SHORT TERM IS EXPECTED INTO AT LEAST THE MIDDLE OF
NEXT WEEK. DEEP LOW PRESSURE OVER WRN LAKE SUPERIOR WILL MOVE NNEWD
INTO CANADA...WHERE IT WILL RESIDE THROUGH WEDNESDAY. A SHORTWAVE
EVIDENT ON WATER VAPOR SATELLITE LOOPS WITHIN THE LARGE CENTRAL
PLAINS UPPER TROUGH IS MOVING SEWD THROUGH CO AND WILL TURN EWD...
PASSING THROUGH THE MIDWEST ON SUN. THIS SYSTEM WILL LACK SUFFICIENT
MOISTURE TO PRODUCE MUCH IN THE WAY OF PRECIPITATION OR EVEN CLOUDS
AS A LARGE SURFACE HIGH MOVES ACROSS THE SRN PLAINS AND KEEPS
MOISTURE SHUNTED TO THE SOUTH.

THE SHORT RANGE MODELS CONTINUE TO INDICATE A SHORTWAVE AND
ACCOMPANYING WEAK COLD FRONT PASSING THROUGH THE GREAT LAKES AND
UPPER MIDWEST ON MON. THE MOST FAVORABLE UPPER SUPPORT WILL BE OVER
NRN IL AND POINTS NWD...WHERE STRONGER MID LEVEL FORCING FOR ASCENT
MAY WORK WITH THE MEAGER MOISTURE COMING WITH THE SYSTEM TO PRODUCE
SOME LIGHT SNOW OR FLURRIES. CONDITIONS NOT AS FAVORABLE THIS FAR
SOUTH THOUGH...SO WILL KEEP FORECAST DRY FOR NOW BUT INDICATE AN
INCREASE IN CLOUDS.

LONG TERM...WEDNESDAY THROUGH SATURDAY...
UPPER LOW WILL MAINTAIN ITSELF OVER CANADA N OF LAKE SUPERIOR
THROUGH WED. A MINOR SHORTWAVE IS FORECAST TO COME THROUGH THE UPPER
MIDWEST AROUND THE S SIDE OF THE LOW...WITH THE SURFACE REFLECTION
STARTING IN THE DAKOTAS AT 12Z WED. ONLY POPS WILL BE A SLIGHT
CHANCE OF LIGHT SNOW WED AND WED NIGHT IN THE N. ALTHOUGH IT APPEARS
THAT THE BETTER CHANCES OF SNOW MAY BE TO THE N OF THE FORECAST
AREA...THE LOW MAY END UP DIGGING FURTHER SWD AND AFFECT MORE OF THE
AREA. LIGHT SNOW MAY ALSO BE POSSIBLE FURTHER S IF MORE MOISTURE
THAN EXPECTED COMES NWD ON THE WRN FLANK OF THE SURFACE HIGH THAT
WILL BE OVER THE SRN STATES.

THE ECMWF AND GFS MODELS ARE SIMILAR IN BRINGING A CANADIAN COLD
FRONT THROUGH IL AROUND THU...RESULTING A REINFORCING SHOT OF COLDER
AIR FOR THE END OF THE WEEK. THERE ARE SOME MINOR TIMING DIFFERENCES
BUT THE MAIN DIFFERENCE IS THE EVOLUTION OF THE UPPER LOW INITIALLY
N OF THE GREAT LAKES. THE DETERMINISTIC VERSION OF THE 12Z GFS DIGS
THE LOW FURTHER S AND BRINGS THE FRONT THROUGH ACCOMPANIED BY SOME
POST-FRONTAL SNOW. THE 12Z ECMWF KEEPS THE UPPER LOW FURTHER N AND
FEATURES A DRY FRONTAL PASSAGE. WILL KEEP POPS BELOW MENTION FOR NOW
ALA THE ECMWF.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jan 1, 2:44 PM CST, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
244 PM CST SAT JAN 1 2011

ILZ027>031-036>038-040>057-061>063-066>068-071>073-021200-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN-
MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-
RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
244 PM CST SAT JAN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIND CHILLS WILL BE IN THE SINGLE DIGITS AT TIMES OVER PARTS OF
CENTRAL ILLINOIS THIS AFTERNOON AND TONIGHT...ESPECIALLY NORTH
OF I-72. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

KH

Nearby

River Flood Warnings in Illinois, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.